Dryness with red ness
Previously I got a dry red mark which was becoming red now the mark gone bcoz I was using only moisturiser over it but now I have done redness and dryness I can feel over that spot what to do? My doctor said me to use only desonide lotion for 5 days I have used the mark gone but little dryness I can feel
Like the answers? Chat privately for 24 hours with the doctor of your choice
Greetings - your question is not very clear - as to i am unable to understand what is it that your are really asking. I would suggest : 1. If you are better with desonide - then good - take it for the specified duration and stop 2. Do not use harsh soaps 3. use a sunscreen in day time - half hour prior to sun exposure 4. Use a moisturiser to reduce dryness of the patch 5. Continue follow up with your dermatologist
Further queries can be sent on follow up messaging
Flag this answer
1/1 people found this helpful
Was this answer helpful?